# SDR 07FDEA00365

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 48,689 hours, 29,565 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEP AT 200'AGL (APPROX) RED WINDSHEAR WARNING LIGHT AND AURAL WARNING.  PERFORMED ESCAPE MANV.  FIREWALL POWER SET FOR ABOUT 3-5 SECONDS.  WINDSHEAR  WARN STOPPED AND LIGHT WENT OUT.  RETURNED TO MEM.  NO ENG PARAMETERS APPEARED TO BE EXCEEDED.  AIRSPEED WAS STABLE AND A SMOOTH CLIMB-OUT.  PERFORMED GPWS LEVEL 1, 2 AND 3 SELF TEST, NO CURRENT  SYS FAULTS OR FLIGHT HISTORY FAULTS FOR LAST FLT LEG.  REF 727-200 M/M 34-52-000-1.
